# SDR SWIA200413633

- Difficulty date: July 25, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 4,979 hours, 4,423 cycles
- Engine: Ge CF34*
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5627
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 4,950 hours, 4,407 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT HAND SPOILERON INOPERATIVE.  REMOVED AND REPLACED LT IB SPOILERON PCU.  OPERATIONAL CHECK GOOD IAW CRJ MM 27-62-01.
